09-20-2004, 10:02 AM #1
Am I Gonna DIE from taking 400 mg B-6 ed???
I just looked on a vitamin bottle and it read that 2mg a day is 100% of my daily value of b-6 and Im being told to take 400 mg a day due to the fact that im gonna run Fina at 120 ed. Is that much b-6 gonna be harmful. I have already purchased the cranberry capsules to help out the old kidneys. Another question would be this: How much cranberry extract should I be taking??
09-20-2004, 10:04 AM #2Originally Posted by J_Rod245
oh you will die! i suggest 1200mg ed
09-20-2004, 10:08 AM #3
Do you ever reply in a serious fashion??
09-20-2004, 10:09 AM #4
For your cycle run 200mg ED of B6........... That is the safe dosage to use
09-20-2004, 10:10 AM #5Anabolic Member
Originally Posted by J_Rod245
- Join Date
- Sep 2003
Also watch a handful of vitamins which can be toxic in ultra high levels, that being vitamins A and E. Vitamin B's generally arent that bad in mega doses and once the body takes a certain amount, the rest is trashed which is why we get intense yellowing of urine after taking B-vits... its dumped like crazy into urine and its also not that rough on the kidneys. Vit A is different. Natural source Vit A is OK, but it seems the artificial version in multivitamins has a toxicity in its form if done too high... Vitamen E can disrupt your vision if taken in too high of doses.
Last edited by Ntpadude; 09-20-2004 at 10:17 AM.
09-20-2004, 10:18 AM #6Originally Posted by Ntpadude
09-20-2004, 10:19 AM #7Anabolic Member
- Join Date
- Mar 2004
Vitamin B6 is clearly toxic at doses about 1000 times the RDA. Daily doses of 2-5 grams of one specific form of this vitamin can produce difficulty in walking and tingling sensations in the legs and soles of the feet. Continued megadoses of vitamin B6 result in further unsteadiness, difficulty in handling small objects, and numbness in the hands. When the high doses are stopped, recovery begins after two months. Complete recovery may take two to three years. (chc Library)
09-20-2004, 10:37 AM #8
2 GRAMS???? Wow...thats lots more than 200mg. I think I'll be good. ahahhahaha. Thanks guys. I guess i just feel it out and adjust accordingly.
09-20-2004, 12:13 PM #9Associate Member
- Join Date
- Aug 2004
You do have to watch your b6 intake. I did 200mg for 8 months(trying to treat hand problems) and my eyes began to twitch like crazy in months 6-7, I went to doc. He made me stop it, problem went away completly. He said 200mg b6 everyday plays hell with your nerves, guess I'm gonna have to look for something else to combat progesterone. gyno
09-20-2004, 12:51 PM #10
b vitamins are water soluble vitamins and if overdosed, though not recommended due to complications with other b vits, have yet to show signs of toxicity, it'll be passed out of your body thru your pee.
ntpadude is right in his post, vits a & e are fat soluble vits which is retained in your body so a higher dose would result in toxicity.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)